# SDR CALA2020050200908

- Difficulty date: April 28, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 35,896 hours, 12,406 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LOWER IN-SPAR SKIN PANEL IS CRACKED AT STAB STA 157.1 APPROX 16" FROM AFT SPAR REPAIRED CRACKED SKIN REF SRM 55-10-01 REPAIR 11 SEE HANGER NON- ROUTINE 9740028. INITIATED DIP TO INSPECT REPAIR AT 56,000 FLIGH T CYCLES AND SUBSEQUENT 9,000 REPEAT INSPECTIONS PER SRM 55-10-0 1 REPAIR 11 PARAGRAPH 5 TABLES 204 AND 206 TOMC APPROVES DIP WITH A INSP THRESHOLD OF 56000 FLT CYCLES AND A DVI AND LFEC AT 9000 FLT CYCLES PER SRM 55-10-01 REPAIR 11 TABLE 204 TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED DIP INITIATED QC REVIEWED QC REVIEWED RECORDS UPDATE INIT: 56,000 TAFC WILL ITO TO RIR (-0622) RIR: 9000 FC ...RJS/U250018
